Jump to content

RenGen83


RenGen83

Recommended Posts

I am done with Pristiq. Last week I took my last dose of  50mg of Pristiq. I know there is 25mg but my psychiatrist won't prescribe it. I was feeling fine. Not too anxious. Yesterday, depersonalization started to hit me. I've been on Pristiq for at least five years. My highest dose was 150mg. Any ideas to how long depersonalization will last?

RenGen83

Link to comment
  • Moderator Emeritus

Hello RenGen - Welcome to SA,

 

I'm so glad you started a thread - with the right information you might be able to avoid what could be a rough ride.  The troublesome thing with SSRIs is that you can't just flush their effects out of your system.  They change the way your brain works, and that takes much longer to heal.  Suddenly stopping the drug puts your brain and Central Nervous System into shock.  It's like yanking a trellis out of a garden instead of gently untangling the plants and slowly removing the wood – it’s too much trauma for the plants/your brain.  (For the source of that simile, plus further discussion, see http://survivinganti...el-your-brain/)

 

Withdrawals can last for months or years, depending on the individual and how they either tapered or CT'd.  There is also the possibility that they will get worse before they get better.  I say this not to alarm you but to be sure you've got all the facts before you make a decision. 

 

We have a thread that discusses Reinstatement.  At only a week out, you are a very good candidate for a successful reinstatement.  The idea is to then wait until you are stabilised again before tapering off according to our 10% monthly guide.  There are options for making smaller doses here:  Tips for Tapering Pristiq.

 

You could also find another doctor who will prescribe the 25mg for you.

 

Please put your withdrawal history in your signature – all drugs/dates/dosages etc. so we can see your situation easily whenever you post, and help you more accurately.  Thanks.

 

Also, many people find Fish oil and Magnesium useful during withdrawal.   

 

Have a read of those and then you can come back to this thread to discuss things further.  This can be your journal to record your tapering and healing progress, and to ask questions. With time and good care, you will be able to one day be off this drug. 

 

Melt into your own life

Welcome to SA,

Karen

 

Edited by KarenB

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment
  • 7 months later...

RenGen83

 

Are you able to give an update. Is the depersonalization improving?

We are all wondering how you are doing.

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy